# SDR R61A201402030226

- Difficulty date: February 3, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15032100434
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FRAME 17 RT OTBD UPPER FLANGE CORRODED.  MX REPAIRED FRAME IAW ETD 2014-170-009450, REV A.
